MAUDE Adverse Event Report: HALYARD HEALTH HOMEPUMP ECLIPSE* ELASTOMERIC PUMP, 400 ML, 100;    ELASTOMERIC HFR

HALYARD HEALTH HOMEPUMP ECLIPSE* ELASTOMERIC PUMP, 400 ML, 100;    ELASTOMERIC HFR
Model Number E401000-10
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 09/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question is reported available but has not yet returned.The device history record for the reported lot number, 0202120131, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 01-may-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: 400 ml.A report was received from (b)(6) stating the home pump infused in 2-hours and 30-minutes instead of 4-hours.It was reported that the outcome of the fast flow was hypotension.
 
Additional Manufacturer Narrative
The pump was received empty.A baxa repeater pump was used to refill the pump with 400ml of 0.9% saline.The pinch clamp was opened and infusion was observed at the distal luer.Flow accuracy testing was performed.After 3 hours of testing the pump yielded a flow rate of 49.06ml/hr which was below specification with a +/- 15% tolerance.Pressure pot testing was performed on the flow control tubing.The tubing was detached from the bladder.The average bladder pressure used was 8.48 psi.After 1-hour of testing the flow control tubing yielded a flow rate of 2.32ml/hr which is below specification with a +/- 15% tolerance.The filter was then removed from the tubing and pressure pot testing performed a second time.After 1-hour of testing the tubing yielded a flow rate of 95.82ml/hr which is within specification with a +/- 15% tolerance.The investigation summary for pump concluded that a fast flow was not observed.The pump was refilled to nominal volume.Flow accuracy testing was performed and was below specification with a +/-15% tolerance.Pressure pot testing was performed on the flow control tubing with the filter using the average bladder pressure.The flow rate was below specification with a +/-15% tolerance.After removing the filter from the tubing pressure pot testing was performed again and was within specification with a +/-15% tolerance.It was not possible to determine why the filter was occluded.All information reasonably known as of 31-jul-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
   ELASTOMERIC HFR
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6539504
Report Number2026095-2017-00078
Device Sequence Number19048674
Product Code MEB
UDI-Device Identifier30680651135545
UDI-Public30680651135545
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Expiration Date08/31/2017
Device Model NumberE401000-10
Device Catalogue Number103488800
Device Lot Number0202115112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Initial Date Received by Manufacturer 04/07/2017
Supplement Date Received by Manufacturer07/13/2017
Initial Report FDA Received Date05/02/2017
Supplement Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1